Usted está aquí: Inicio ficheros

[Publicaciones en revistas]

    • INDISPENSABLE BINOMIALS IN SEMIGROUP IDEALS
    • [Revista]: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
    • [Volumen]: 138
    • [Pagina inicial]: 4205
    • [Pagina final]: 4216
    • [Año]: 2010
    • [Autor] ([es]): IGNACIO OJEDA MARTÍNEZ, ALBERTO VIGNERON TENORIO
    • SIMPLICIAL COMPLEXES AND MINIMAL FREE RESOLUTION OF MONOMIAL ALGEBRAS
    • [Revista]: JOURNAL OF PURE AND APPLIED ALGEBRA
    • [Volumen]: 214
    • [Pagina inicial]: 850
    • [Pagina final]: 861
    • [Año]: 2010
    • [Autor] ([es]): IGNACIO OJEDA MARTÍNEZ, ALBERTO VIGNERON TENORIO
    • ELIMINATION ORDERINGS AND LOCALIZATION IN PBW ALGEBRAS
    • [Revista]: LINEAR ALGEBRA AND ITS APPLICATIONS
    • [Volumen]: 430
    • [Numero]: 8-9
    • [Pagina inicial]: 2133
    • [Pagina final]: 2148
    • [Año]: 2009
    • [Autor] ([es]): JUAN IGNACIO GARCIA GARCIA, JESÚS GARCÍA MIRANDA, FRANCISCO JAVIER LOBILLO BORRERO
    • EQUIMULTIPLE LOCUS OF EMBEDDED ALGEBROID SURFACES AND BLOWING-UP IN ARBITRARY CHARACTERISTIC.
    • [Revista]: ALGEBRA COLLOQUIUM
    • [Volumen]: 16
    • [Numero]: 4
    • [Pagina inicial]: 575
    • [Pagina final]: 586
    • [Año]: 2009
    • [Autor] ([es]): RAMÓN PIEDRA SÁNCHEZ, JOSE MARIA TORNERO SANCHEZ
    • ON LAWRENCE SEMIGROUPS
    • [Revista]: JOURNAL OF SYMBOLIC COMPUTATION
    • [Volumen]: 43
    • [Numero]: 11
    • [Pagina inicial]: 804
    • [Pagina final]: 810
    • [Año]: 2008
    • [Autor] ([es]): PILAR PISÓN CASARES, ALBERTO VIGNERON TENORIO
    • HIRONAKA'S CHARACTERISTIC POLYGON AND EFFECTIVE RESOLUTION OF SURFACES
    • [Revista]: COMPTES RENDUS MATHEMATIQUE
    • [Volumen]: 344
    • [Numero]: 5
    • [Pagina inicial]: 309
    • [Pagina final]: 312
    • [Año]: 2007
    • [Autor] ([es]): JOSE MARIA TORNERO SANCHEZ, RAMÓN PIEDRA SÁNCHEZ
    • NUMERICAL SEMIGROUPS WITH A MONOTONIC APÉRY SET
    • [Revista]: CZECHOSLOVAK MATHEMATICAL JOURNAL
    • [Volumen]: 55
    • [Numero]: 130
    • [Pagina inicial]: 755
    • [Pagina final]: 772
    • [Año]: 2005
    • [Autor] ([es]): JOSE CARLOS ROSALES GONZALEZ, PEDRO ABELARDO GARCIA SANCHEZ, JUAN IGNACIO GARCIA GARCIA, M.B. BRANCO
    • ARF NUMERICAL SEMIGROUPS
    • [Revista]: JOURNAL OF ALGEBRA
    • [Volumen]: 276
    • [Numero]: 1
    • [Pagina inicial]: 3
    • [Pagina final]: 12
    • [Año]: 2004
    • [Autor] ([es]): JOSE CARLOS ROSALES GONZALEZ, PEDRO ABELARDO GARCIA SANCHEZ, JUAN IGNACIO GARCIA GARCIA, M.B. BRANCO